| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Failure to Fold (1255)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the device had a malfunction with lens loading difficulties/hard to insert into the cartridge/would not load.The procedure was completed on the same day.Additional information was requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in b.5.And d.10.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating tip of the preloaded device was in contact with the patient and surgery was completed on the same, day with back up lens.The tech also reported that the incision was too small.